|HIV test result. Third try please answer.
Aug 18, 2004
Dr. Moyle, Will celexa have any immunosuppressant effects, so that it will raise the IL 10 values, affecting the metabolism and not producing the antibodies. I got tested for HIV like ten days ago after eight months following a low risk exposure(EIA Elisa Antibody test). the result came out to be negative. But i am still worried, the reason being is that i was on antidepressant medication(celexa 20mg/day) for the past two years. My question is do u think that the use of the medication might have affected the test result by producing a false negative or could the use of this medication might have inhibited the production of the antibodies(by not producing the antibodies) or affected the window period or the seroconversion time. If it did then do i need any other tests like directly checking for the virus itself(PCR or cd4/cd8 etc). Please advice going paranoid, ur answer will help me a lot. Is there an definite way to rule out HIV in my case. I m ready to get any test done coz. i have lost everything. Date of exposure Oct 4th 2003. Date when i got tested Jun 20th 2004. Date from when i was on celexa Feb 2002. If u dont have time please say a Yes or a No, if it will have any effect on the test. or can i just move on dr. i have to get married, i m not worried about myself, i m worried about passing the infection to my fiance or my family. THanks Doctor
Response from Dr. Frascino
Celexa will not affect HIV antibody test results, the body's ability to produce anti-HIV antibodies, or the duration of the window period.
Your eight-month negative test following your "low risk" exposure is definitive and conclusive. As they say in Australia, "No worries mate!"
About if the medicine effect HIV-testing result?
- Is Night Sweats A Symptom Of Acute HIV Infection?
- Risk Of Blowjob From A Prostitute
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Penis Discharge After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.